Lower bounds for separable approximations of the Hilbert kernel

Research output: Contribution to journalArticlepeer-review

13 Citations (Scopus)

Abstract

Asymptotically best possible lower bounds for separable approximations are obtained for the function 1/(x + y). The method used for the derivation of such bounds is based on the generalization of the maximal volume principle for low-rank approximations.

Original languageEnglish
Pages (from-to)425-432
Number of pages8
JournalSbornik Mathematics
Volume198
Issue number3-4
DOIs
Publication statusPublished - 2007
Externally publishedYes

Fingerprint

Dive into the research topics of 'Lower bounds for separable approximations of the Hilbert kernel'. Together they form a unique fingerprint.

Cite this